# SDR 9800409915

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965N
- Make and model: Doug DC-9-31
- Aircraft serial: 47417
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 2045054
- Condition: Inoperative
- Location: Tail Compt
- Part time: 38,641 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN CRUISE FLIGHT, SMOKE IN CABIN ACTIVATED FORWARD LAVATORY SMOKE ALARM.  FLIGHT CREW DECLARED RED EMERGENCY AND LANDED AT DESTINATION WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT AIR CYCLE MACHINE AND THE LEFT AND RIGHT COALESCER BAG FILTERS.  OPERATIONAL CHECK OK.
